# SDR ASOA2016022114544

- Difficulty date: February 21, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 31,229 hours, 28,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP REPAIR ON FUSELAGE SKIN AT FS 589-605, STRINGERS 21-26R.  REPAIR BECOMES PERMENANT AT REV A OF REO 601-53-61-5212.
